FPGAs with Multidimensional Switch Topology

Yohei MATSUMOTO  Akira MASAKI  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E88-D   No.4   pp.775-778
Publication Date: 2005/04/01
Online ISSN: 
DOI: 10.1093/ietisy/e88-d.4.775
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: VLSI Systems
Keyword: 
FPGA,  multidimensional topology,  number of switches,  Rent's rule,  

Full Text: PDF(77.4KB)>>
Buy this Article




Summary: 
This manuscript proposes an FPGA by embedding a multidimensional switch topology onto a two-dimensional chip. We show, using Rent's Rule, that this procedure reduces the number of switches. Then we propose the actual procedure and demonstrate that this does not increase metal wire density critically.